# SDR FDEA201505251633

- Difficulty date: May 25, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 958 hours, 18,576 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 96650M0360C
- Condition: Worn
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, E

## Discrepancy

DURING ROLL OUT AFTER LANDING, LEVEL 2 HYD 1 FAIL ILLUMINATED.  HYD QTY INDICATED 0.1 PRESS REMAINED ABOVE 2700 PSI WITH 1 - 3 RMP'S CLOSED.  SELECTED HYD SYS MANUAL FOR TAXI IN.  COMPLETED QRH PROCEDURES.  1/3 RMP HYD FLEX LINE BAD, ON ORDER.
